# SDR AALA981348

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH ESCAPE LIGHTING AT SEAT ROW 25 INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH ESCAPE LIGHT STRIP CONNECTOR AT SEAT ROW 25.  SYSTEM GROUND CHECKED NROMAL OPERATION.  (M)
